MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RV RMR 38MM PLT TIP

EXACTECH, INC. EQUINOXE; MDLR RV RMR 38MM PLT TIP
Catalog Number 321-25-38
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during reaming the tip of the reamer broke off.The broken tip was retrieved.The event did not lead to patient injury.Device is available for return.
 
Additional Manufacturer Narrative
Section h10: (h3) based on capa2017-12, the broken device reported was likely the result of applying a bending moment to the reamer during use, which led to brittle fracture of the pilot tip.Feature.(h7) recall.(h9) if action reported to fda under 21 usc 360i(f), list correction/removal reporting number: z-2663-2017, z-2664-2017, z-2665-2017, z-2666-2017, z-2668-2017, z-2668-2017.Section h11: the following sections have corrected information: (h1) type of reportable event: serious injury.

Brand Name
EQUINOXE
Common Device Name
MDLR RV RMR 38MM PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9804967
Report Number1038671-2020-00240
Device Sequence Number643689
Product Code LXH
UDI-Device Identifier10885862087621
UDI-Public10885862087621
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-25-38
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;